# SDR HEED072214

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,235 hours
- System (JASC): 2437 · DC Indicating System
- Part: Panel
- Part number: 50284003
- Part serial: 94001A
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY FEED FAULT WILL NOT TEST PROPERLY. REPLACED UNIT.
